Atomic Solution of Fractional Abstract Cauchy Problem of High Order in Banach Spaces

Authors

  • Fatema Bekraoui University of Jordan
  • Mohammad Al Horani University of Jordan Department of mathematics
  • Roshdi Rashid Khalil University of jordan

DOI:

https://doi.org/10.29020/nybg.ejpam.v15i1.4226

Keywords:

Tensor product of Banach spaces, atomic solution, conformable deriv- ative, Abstract Cauchy problem.

Abstract

The Abstract Cauchy problem, which is a vector valued differential equation is an important equation in many branches of science. Authors usually study and discuss first and second order abstract Cauchy problem. In this paper, we try to find atomic solutions of the fractional abstract Cauchy problem with order 3α, where α ∈ (0, 1). It turned out that there are so many cases to consider in order to determine atomic solution.

Author Biographies

Fatema Bekraoui, University of Jordan

Mohammad Al Horani, University of Jordan Department of mathematics

Roshdi Rashid Khalil, University of jordan

Downloads

How to Cite

Bekraoui, F., Al Horani, M., & Khalil, R. R. (2022). Atomic Solution of Fractional Abstract Cauchy Problem of High Order in Banach Spaces. European Journal of Pure and Applied Mathematics, 15(1), 106–125. https://doi.org/10.29020/nybg.ejpam.v15i1.4226